default search action
"Revisiting linearized Bregman iterations under Lipschitz-like convexity ..."
Hui Zhang, Lu Zhang, Hao-Xing Yang (2022)
- Hui Zhang, Lu Zhang, Hao-Xing Yang:
Revisiting linearized Bregman iterations under Lipschitz-like convexity condition. Math. Comput. 92(340): 779-803 (2022)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.